# SDR AALA20151027004

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 18 INCH CRACK IN LT CTR WING REAR SPAR VAPOR BARRIER LBL 31.83.  REPAIRED CRACK IAW SRM 57-10-10-2R & EA 255463.
